# SDR ASAA2017100822145

- Difficulty date: October 8, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 58,912 hours, 27,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200648301
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS OVER FWD CALL FELL OFF.  ACFT GROUNDED.  REMOVED AND REPLACED THE FWD GALLEY OVERHEAD EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-00. OPS GOOD.
